MathSciNet Relay Station
MathSciNet bibliographic data
MR162298 (28 #5497) 60.70
Beljaev, Ju. K.; Maksimov, V. M. Analytical properties of a generating function for the number of renewals. (Russian) Teor. Verojatnost. i Primenen. 8 1963 108–112.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement